# SDR CBR2006F00016

- Difficulty date: August 24, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N803WP
- Make and model: Dhav DHC8106
- Aircraft serial: 141
- Engine: Pwa PW121
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Panel
- Part number: 5352011
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, IN FLIGHT, GEAR HANDLE AND RED UNSAFE LIGHT FOR NOSE GEAR FLICKERED ON 4 SEPARATE OCCASIONS.  REMOVED AND REPLACED SELECTOR PANEL IAW MM.  OPS CHECK GOOD AND COMPLIED WITH LANDING GEAR RETRACTION AND EXTENSION IAW MM.  OPERATIONAL CHECK GOOD.  (K)
